# SDR 97FDEA00528

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184073
- Condition: Cracked
- Location: Bs 1082
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0054 IN THE AFT CARGO BAY, FOUND CRACK IN STR 29L KEEL BEAM AT BS 1082 AND CORROSION AT BS 1055.  REMOVED AND REPLACED STRINGER 29L KEEL BEAM IAW FED-EX SRM 51-10-1, 51-10-2, 51-20-4, 51-30-2, 53-30-3.
